| Model Number |
H74939171060440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified vessel in the upper arm.A 6.0 x 40, 40cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 20 atmospheres for 8 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.D4: lot number: updated.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.
Event or Problem Description